The Cherry transform and its relationship with a singular Sturm-Liouville problem

Citation
Hm. Srivastava et al., The Cherry transform and its relationship with a singular Sturm-Liouville problem, Q J MATH, 51, 2000, pp. 371-383
Citations number
16
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
QUARTERLY JOURNAL OF MATHEMATICS
ISSN journal
0033-5606 → ACNP
Volume
51
Year of publication
2000
Part
3
Pages
371 - 383
Database
ISI
SICI code
0033-5606(200009)51:<371:TCTAIR>2.0.ZU;2-0
Abstract
A Plancherel-type theorem is established in two ways for the Cherry transfo rm.